Alert archive / Texas / Red Flag Warnings in 2008
Red Flag Warning 34, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Jun 4, 2008, 5:11 AM CDT for Beaver County, Cimarron County, Texas County, Oklahoma; 18 counties in Texas. It took effect at Jun 4, 2008, 7:00 AM CDT. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 4, 2008, 5:11 AM CDT (10:11 UTC)
- In effect from
- Jun 4, 2008, 7:00 AM CDT
- Expired
- Jun 5, 2008, 12:00 AM CDT
- In force
- 17 hr
- Issued by
- NWS Amarillo, TX
All 21 counties
Beaver County, OK, Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX
The radar
The Amarillo radar (KAMA), 68 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 4212 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KAMA 041011 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 511 AM CDT WED JUN 4 2008 ...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE... .A DEEPENING AREA OF LOW PRESSURE OVER EASTERN COLORADO WILL RESULT IN STRONG SOUTH TO SOUTHWEST WINDS TODAY AND THURSDAY. UNSEASONABLY WARM TEMPERATURES WILL CONTINUE ACROSS THE PANHANDLES AS WELL. THE COMBINATION OF HOT TEMPERATURES...DRY CONDITIONS AND STRONG WINDS WILL RESULT IN CRITICAL TO EXTREME FIRE WEATHER CONDITIONS ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE ON THURSDAY. TXZ015-020-042100- /O.CAN.KAMA.FW.A.0029.080604T1700Z-080605T0400Z/ /O.NEW.KAMA.FW.A.0030.080605T1500Z-080606T0300Z/ WHEELER-COLLINGSWORTH- 511 AM CDT WED JUN 4 2008 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...FIRE WEATHER WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE EXTREME SOUTHEAST TEXAS PANHANDLE. THE FIRE WEATHER WATCH FOR TODAY HAS BEEN CANCELLED. RED FLAG CONDITIONS ARE NOT EXPECTED TO BE MET TODAY ACROSS THE EXTREME SOUTHEAST TEXAS PANHANDLE. HOWEVER...SOUTH WINDS OF 20 TO 30 MPH...WITH HIGHER GUSTS...COMBINED WITH RELATIVE HUMIDITIES OF 15 TO 25 PERCENT WILL RESULT IN ELEVATED FIRE WEATHER CONDITIONS. ON THURSDAY...SOUTH WINDS OF 15 TO 25 MPH AND RELATIVE HUMIDITIES AROUND 15 PERCENT MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ OKZ001>003-TXZ001>014-016>019-042100- /O.UPG.KAMA.FW.A.0029.080604T1700Z-080605T0400Z/ /O.NEW.KAMA.FW.W.0034.080604T1200Z-080605T0500Z/ /O.NEW.KAMA.FW.A.0030.080605T1500Z-080606T0300Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- 511 AM CDT WED JUN 4 2008 ...RED FLAG WARNING IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE EXTREME SOUTHEAST PORTIONS OF THE TEXAS PANHANDLE. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 50 MPH AT TIMES...WILL COMBINE WITH LOW RELATIVE HUMIDITIES...RESULTING IN CRITICAL TO EXTREME FIRE WEATHER CONDITIONS THROUGH THIS EVENING FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE EXTREME SOUTHEAST PORTIONS OF THE TEXAS PANHANDLE. RELATIVE HUMIDITIES WILL FALL BELOW 10 PERCENT ACROSS MUCH OF THE AREA THIS AFTERNOON AS TEMPERATURES WARM TO AROUND 100 DEGREES ONCE AGAIN. ON THURSDAY...SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH AND RELATIVE HUMIDITIES OF 10 TO 15 PERCENT MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ JOHNSON
1 follow-up statement
000 WWUS84 KAMA 042033 RFWAMA RED FLAG WARNING NATIONAL WEATHER SERVICE AMARILLO TX 333 PM CDT WED JUN 4 2008 ...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE... .A DEEPENING AREA OF LOW PRESSURE OVER EASTERN COLORADO WILL RESULT IN STRONG SOUTH TO SOUTHWEST WINDS THIS EVENING AND AGAIN THURSDAY. UNSEASONABLY WARM TEMPERATURES WILL CONTINUE ACROSS THE PANHANDLES AS WELL. THE COMBINATION OF HOT TEMPERATURES...DRY CONDITIONS AND STRONG WINDS WILL RESULT IN CRITICAL TO EXTREME FIRE WEATHER CONDITIONS ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS WILL ALSO BE POSSIBLE ON THURSDAY. OKZ001>003-TXZ001>014-016>019-051200- /O.CON.KAMA.FW.W.0034.000000T0000Z-080605T0500Z/ /O.CON.KAMA.FW.A.0030.080605T1500Z-080606T0300Z/ CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- 333 PM CDT WED JUN 4 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE FAR SOUTHEAST TEXAS PANHANDLE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS AROUND 50 MPH AT TIMES...WILL COMBINE WITH LOW RELATIVE HUMIDITIES... RESULTING IN CRITICAL TO EXTREME FIRE WEATHER CONDITIONS THROUGH THIS EVENING FOR THE OKLAHOMA PANHANDLE AND ALL BUT THE EXTREME SOUTHEAST PORTIONS OF THE TEXAS PANHANDLE. RELATIVE HUMIDITIES WILL REMAIN BELOW 15 PERCENT ACROSS MUCH OF THE AREA THIS EVENING AS TEMPERATURES REMAIN HOT. ON THURSDAY...STRONG SOUTH TO SOUTHWEST WINDS AND RELATIVE HUMIDITIES OF 10 TO 15 PERCENT MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS. YOU ARE ADVISED TO POSTPONE ALL OUTDOOR BURNING UNTIL CONDITIONS IMPROVE. BE EXTREMELY CAREFUL TO AVOID STARTING OUTDOOR FIRES...AND BE SURE TO PROPERLY EXTINGUISH ALL SMOKING MATERIALS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ TXZ015-020-051200- /O.CON.KAMA.FW.A.0030.080605T1500Z-080606T0300Z/ WHEELER-COLLINGSWORTH- 333 PM CDT WED JUN 4 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. STRONG SOUTH WINDS AND RELATIVE HUMIDITIES AROUND 15 PERCENT MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS ON THURSDAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ GOEHRING
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 4, 4:38 AM CDT, 33 minutes earlier.
Area forecast discussion, Jun 4, 4:38 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
438 AM CDT WED JUN 4 2008
.DISCUSSION...
MOTHER NATURE APPARENTLY HAS ISSUES WITH LETTING THIS FORECASTER EASE
BACK INTO A SET OF OVERNIGHT SHIFTS GIVEN THE MENU SHE HAS PREPARED
FOR TODAY. FIRST AND FOREMOST...UNSEASONABLY WARM TEMPERATURES WILL
CONTINUE ACROSS THE PANHANDLES WITH RECORD BREAKING TEMPERATURES
POSSIBLE FOR A THIRD CONSECUTIVE DAY. THE RECORDS AT KAMA/KBGD/KDHT
ARE 100/102/99...RESPECTIVELY. IN ADDITION TO THE VERY WARM
TEMPERATURES...STRONG SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO
DEVELOP. THESE WINDS SHOULD HELP KEEP TEMPS NEAR THE CENTURY MARK
DESPITE THE FALLING HEIGHTS AHEAD OF THE TROF TO OUR WEST. THIS
TROF WILL BE THE RESPONSIBLE PARTY FOR THE STRONG WINDS ARE
EXPECTING. SUSTAINED WIND SPEEDS OF 20 TO 25 MPH ARE EXPECTED BY MID
MORNING FOR MOST AREAS...ALTHOUGH THE NORTHEAST ZONES MAY BE A BIT
SLOWER TO SEE THE STRONGER WINDS GIVEN THE STALLED SURFACE BOUNDARY
CURRENTLY DRAPED ACROSS THE AREA. BY THIS AFTERNOON...THIS BOUNDARY
SHOULD BE PUSHED WELL TO THE NORTH BY THE DEEPENING LEE TROF AND
WINDS WILL BE IN THE 30 TO 35 MPH RANGE...WITH GUSTS AROUND 50 MPH AT
TIMES. THIS HAS PROMPTED A WIND ADVISORY FOR LOCATIONS ON THE
CAPROCK...ALTHOUGH THERE IS STILL ROOM TO ADD MORE COUNTIES TO THE
EAST. THE OTHER CONCERN TODAY IS FIRE WEATHER WHICH IS DISCUSSED IN
DETAIL IN THE APPROPRIATE SECTION.
TOMORROW...SOUTHWEST WINDS WILL AGAIN BE THE RULE ACROSS THE
PANHANDLES ALTHOUGH THEY SHOULD NOT BE QUITE AS STRONG AS TODAY.
GIVEN THE SOUTHWEST FETCH...MAX TEMPS MAY NEED TO COME UP A BIT. A
POTENT TROF IS PROGGED TO BE LOCATED OVER NORTHERN NM BY 18Z WITH THE
DRYLINE SETTING UP SOMEWHERE NEAR THE OK/TX STATE LINE. WITH THE
STRONG DYNAMICS AND POTENTIAL FOR THE EXTREME EASTERN ZONES TO BE IN
THE MOIST AIR...I HAVE OPTED TO ADD MENTION OF THUNDER FOR TOMORROW
EVENING. CHANCES ARE THAT THE DRYLINE WILL BE SHUNTED TO THE EAST BUT
IF ANY THUNDERSTORMS DO DEVELOP...SEVERE WEATHER IS LIKELY GIVEN THE
STEEPENING LAPSE RATES AND SHEAR PROFILES. A PACIFIC COLD FRONT WILL
SWEEP ACROSS THE PANHANDLES THURSDAY NIGHT WITH BREEZY CONDITIONS IN
ITS WAKE. THIS SHOULD RESULT IN NEAR NORMAL TEMPS AND DRY WEATHER FOR
FRIDAY. GIVEN THE QUASI ZONAL FLOW ALOFT ON FRIDAY...LEE TROFFING
WILL BE QUICK TO RESUME. THIS WILL KEEP TEMPS AT OR ABOVE NORMAL FOR
THE WEEKEND WITH DRY CONDITIONS PERSISTING. THE 00Z MEX LOOKED A BIT
COOL FOR THE WEEKEND...SO THESE VALUES WERE INCREASED BY A CATEGORY
OR TWO. THE FLOW ALOFT REALLY DOES NOT EVEN LOOK FAVORABLE FOR ANY
MOUNTAIN CONVECTION TO AFFECT THE AREA DURING THIS TIME.
THE GUIDANCE PRODUCTS ARE HINTING THAT WE WILL BE VISITED BY ANOTHER
TROF EARLY NEXT WEEK...ALTHOUGH THE TIMING OF THE GFS AND ECMWF ARE
NOT QUITE IN SYNC. FOR NOW...I WILL CONTINUE THE DRY FORECAST AND
HOPE THAT THESE MODELS COME INTO A BIT MORE AGREEMENT OVER THE NEXT
FEW DAYS. OTHERWISE...NO CHANGES WERE MADE IN THE 00Z MEX NUMBERS FOR
MAX/MIN TEMPS FROM MONDAY ON.
JOHNSON
&&
.FIRE WEATHER...
CRITICAL TO EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED TODAY AND
THIS EVENING ACROSS NEARLY ALL OF THE TEXAS AND OKLAHOMA PANHANDLES.
20 FT WIND SPEEDS WILL HAVE NO TROUBLE CLIMBING ABOVE THE 20 MPH
THRESHOLD WHILE RELATIVE HUMIDITIES WILL DIP BELOW 10 PERCENT ACROSS
MUCH OF THE AREA. THE ONE AREA OF UNCERTAINTY IS THE EASTERN TEXAS
PANHANDLE WHERE MOISTURE MAY BE A BIT STUBBORN TO MIX OUT
SUFFICIENTLY. FOR NOW...I HAVE OPTED TO LEAVE WHEELER AND
COLLINGSWORTH OUT OF THE RED FLAG WARNING TODAY BUT IT SHOULD BE
KNOWN THAT CONDITIONS WILL BE CLOSE TO RED FLAG CRITERIA. THE
DIFFERENCE SHOULD ONLY BE A FEW PERCENT IN THE RELATIVE HUMIDITY.
THAT SAID...A FIRE DANGER STATEMENT WILL BE ISSUED FOR THIS AREA. THE
RED FLAG WARNING WILL RUN FROM 7 AM UNTIL MIDNIGHT. ELEVATED TO
POTENTIALLY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ON
THURSDAY. SO FOR THE SAKE OF NOT WANTING TO GET TOO FANCY...I HAVE
ISSUED A FIRE WEATHER WATCH FOR ALL OF THE TEXAS AND OKLAHOMA
PANHANDLES.
JOHNSON
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 101 59 92 58 90 / 0 0 0 5 0
BEAVER OK 102 65 93 58 90 / 0 0 10 10 0
BOISE CITY OK 94 56 82 52 86 / 0 0 5 5 0
BORGER TX 106 68 92 59 91 / 0 0 0 5 0
BOYS RANCH TX 102 59 93 56 93 / 0 0 0 5 0
CANYON TX 100 58 94 56 91 / 0 0 0 5 0
CLARENDON TX 105 68 94 59 90 / 0 0 0 10 5
DALHART TX 96 56 85 51 90 / 0 0 0 0 0
GUYMON OK 97 59 87 53 90 / 0 0 5 5 0
HEREFORD TX 99 57 92 53 90 / 0 0 0 5 0
LIPSCOMB TX 103 68 92 58 89 / 0 0 10 20 5
PAMPA TX 104 69 91 59 88 / 0 0 5 10 5
SHAMROCK TX 107 72 95 62 89 / 0 0 5 20 5
WELLINGTON TX 107 73 96 63 91 / 0 0 5 20 10
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...DONLEY...
GRAY...HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...
LIPSCOMB...MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...
ROBERTS...SHERMAN.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
SHERMAN...WHEELER.
WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF
SMITH...HARTLEY...MOORE...OLDHAM...POTTER...RANDALL...
SHERMAN.
OK...RED FLAG WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: BEAVER...CIMARRON...TEXAS.
FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS EVENING
FOR THE FOLLOWING ZONES: CIMARRON.
&&
24/08Hazardous weather outlook, Jun 3, 11:42 PM CDT, 5 hours 29 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1142 PM CDT TUE JUN 3 2008 OKZ001>003-TXZ001>020-041100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1142 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING ACROSS THE OKLAHOMA AND TEXAS PANHANDLES...AND ELEVATED FIRE CONDITIONS COULD PERSIST INTO THURSDAY ACROSS THE AREA AS DRY FUELS...LOW AFTERNOON RELATIVE HUMIDITY VALUES...AND BREEZY TO WINDY CONDITIONS REMAIN OVER THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. SCHNEIDER
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 4:08 AM CDT | Wind Advisory | AMA | Cimarron | 17 hr |
| Jun 4, 5:11 AM CDT | Fire Weather Watch | AMA | Beaver, Cimarron, Texas | 23 hr |
Nearby
Red Flag Warnings in Texas, 2008Red Flag Warnings in Oklahoma, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.